MathSciNet Relay Station
MathSciNet bibliographic data
MR1004857 42A10 (41A80)
Telyakovskiĭ, S. A. Approximation by Fourier sums of functions of high smoothness. (Russian) Ukrain. Mat. Zh. 41 (1989), no. 4, 510--518, 575; translation in Ukrainian Math. J. 41 (1989), no. 4, 444–451
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement